CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 7, 页码: 1528-1534
Authors:  Tang, Yucong;  Yan, Guiying
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Cycle  Hamiltonian  Hypergraph  Ore-type  
Existence and construction of Hamiltonian paths and cycles on conforming tetrahedral meshes 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2011, 卷号: 88, 期号: 6, 页码: 1137-1143
Authors:  Liu, Hui;  Zhang, Linbo
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
adaptive finite element  tetrahedral meshes  Hamiltonian path  Hamiltonian cycle  mesh partitioning  
Edge-pancyclicity and Hamiltonian laceability of the balanced hypercubes 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 189, 期号: 2, 页码: 1393-1401
Authors:  Xu, Min;  Hu, Xiao-Dong;  Xu, Jun-Ming
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
cycles  balanced hypercubes  hypercubes  edge-pancyclicity  Hamiltonian laceability  
Hamilton connectivity of line graphs and claw-free graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2005, 卷号: 50, 期号: 2, 页码: 130-141
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Hamilton-connected  hamiltonian cycle  line graph  claw-free graph  spanning trail  
Hamiltonian jump graphs 期刊论文
DISCRETE MATHEMATICS, 2004, 卷号: 289, 期号: 1-3, 页码: 95-106
Authors:  Wu, BYDR;  Meng, JX
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
jump graph  line graph  Hamilton cycle  
Neighborhood unions and cyclability of graphs 期刊论文
DISCRETE APPLIED MATHEMATICS, 2004, 卷号: 140, 期号: 1-3, 页码: 91-101
Authors:  Liu, HQ;  Lu, M;  Tian, F
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Hamiltonian cycle  pushed operation  cyclable graph  digraph  
Long cycles in triangle-free graphs with prescribed independence number and connectivity 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2004, 卷号: 91, 期号: 1, 页码: 43-55
Authors:  Enomoto, H;  Kaneko, A;  Saito, A;  Wei, B
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
longest cycle  triangle-free graph  independence number  connectivity  
existenceofhamiltoniankfactor 期刊论文
journalofsystemsscienceandcomplexity, 2004, 卷号: 017, 期号: 004, 页码: 464
Authors:  Cai Maocheng;  Feng Qizhi;  Li Yanjun
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
A new proof of Wojcicka's conjecture 期刊论文
DISCRETE APPLIED MATHEMATICS, 2003, 卷号: 127, 期号: 3, 页码: 545-554
Authors:  Chen, YJ;  Tian, F
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
domination-critical graph  closure operation  Hamiltonian cycle  
Degree sums, connectivity and dominating cycles in graphs 期刊论文
GRAPHS AND COMBINATORICS, 2001, 卷号: 17, 期号: 3, 页码: 555-564
Authors:  Sun, ZR;  Tian, F;  Wei, B
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30